Kanishka Perera
Cited by
Cited by
Nontrivial solutions of Kirchhoff-type problems via the Yang index
K Perera, Z Zhang
Journal of Differential Equations 221 (1), 246-255, 2006
Sign changing solutions of Kirchhoff type problems via invariant sets of descent flow
Z Zhang, K Perera
Journal of Mathematical Analysis and Applications 317 (2), 456-463, 2006
Multiple positive solutions of singular and nonsingular discrete problems via variational methods
RP Agarwal, K Perera, D O'Regan
Nonlinear Analysis: Theory, Methods & Applications 58 (1-2), 69-73, 2004
Existence results for fractional p-Laplacian problems via Morse theory
A Iannizzotto, S Liu, K Perera, M Squassina
Advances in Calculus of Variations 9 (2), 101-125, 2016
Multiple positive solutions of singular discrete p-Laplacian problems via variational methods
RP Agarwal, K Perera, D O'Regan
Advances in difference Equations 2005 (2), 1-7, 2005
Morse Theoretic Aspects of -Laplacian Type Operators
K Perera, RP Agarwal, D O'Regan
American Mathematical Soc., 2010
Basic properties of Sobolev's spaces on time scales
RP Agarwal, V Otero–Espinar, K Perera, DR Vivero
Advances in Difference Equations 2006, 1-14, 2006
Nontrivial critical groups in -Laplacian problems via the Yang index
K Perera
Topological Methods in Nonlinear Analysis 21 (2), 301-309, 2003
The Brezis–Nirenberg problem for the fractional p-Laplacian
S Mosconi, K Perera, M Squassina, Y Yang
Calculus of variations and partial differential equations 55 (4), 1-25, 2016
Bifurcation and multiplicity results for critical fractional p‐Laplacian problems
K Perera, M Squassina, Y Yang
Mathematische Nachrichten 289 (2-3), 332-342, 2016
Sign-changing and multiple solutions for the p-Laplacian
S Carl, K Perera
Abstract and Applied Analysis 7 (12), 613-625, 2002
Some remarks on the Fucik spectrum of the p-Laplacian and critical groups
N Dancer, K Perera
arXiv preprint math/0011131, 2000
Multiple positive solutions of singular-Laplacian problems by variational methods
K Perera, Z Zhang
Boundary Value Problems 2005 (3), 1-6, 2005
Existence results for double-phase problems via Morse theory
K Perera, M Squassina
Communications in Contemporary Mathematics 20 (02), 1750023, 2018
Multiplicity results for some elliptic problems with concave nonlinearities
K Perera
journal of differential equations 140 (1), 133-141, 1997
Existence and multiplicity of positive solutions for singular quasilinear problems
K Perera, EAB Silva
Journal of mathematical analysis and applications 323 (2), 1238-1252, 2006
p-Laplacian problems where the nonlinearity crosses an eigenvalue
K Perera, A Szulkin
Discrete & Continuous Dynamical Systems 13 (3), 743, 2005
Multiple positive solutions for a class of quasilinear elliptic boundary-value problems.
K Perera
Electronic Journal of Differential Equations (EJDE)[electronic only] 2003 …, 2003
Multiple positive solutions of singular problems by variational methods
R Agarwal, K Perera, D O’Regan
Proceedings of the American Mathematical Society 134 (3), 817-824, 2006
Multiplicity of solutions for a quasilinear elliptic problem via the cohomological index
E Medeiros, K Perera
Nonlinear Analysis: Theory, Methods & Applications 71 (9), 3654-3660, 2009
The system can't perform the operation now. Try again later.
Articles 1–20